Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

A question about medications...

I have been on lamictal xr, for epilepsy, for about a year now. In the past few months, I have been just not feeling like myself and I've been getting strange body pains. So I'm wondering if its possible to get side effects from meds after your body has already adjusted to it. Do any of you know?

I don't want to bring it up with my neurologist quite yet, because I don't want to take the risk of him switching my meds again.

Answer Question
 
art.diva

Asked by art.diva at 3:40 PM on Feb. 23, 2011 in Health

Level 14 (1,824 Credits)
Answers (2)
  • Call your pharmacist and/or google the medication.

    It could be long term effects or the med. I know that DS2 gets headaches from his keppra, on top of getting migraines, well and the epilepsy.
    balagan_imma

    Answer by balagan_imma at 3:43 PM on Feb. 23, 2011


  • Maybe you need to have a blood test done to make sure you are not getting toxic and that the med is in the theraputic range.
    Tikismom

    Answer by Tikismom at 3:58 PM on Feb. 23, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.